# SDR CA150514006

- Difficulty date: May 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwa PT6A34
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Out Of Position
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRODUCTION HAS REPORTED A GAP ISSUE THAT WAS FIRST DISCOVERED BY  PRODUCTION FACILITY.  GAPPING, INCLUDING EXPOSED RIVET SHANKS, IS PRESENT BETWEEN THE PART STACK UP AT THE LOWER CORNER OF THE CARGO DOOR OPENING.  GAPPING IS LOCATED AT STATION 376.00 & WL -17.00.  THIS ISSUE HAS BEEN FOUND ON POST-COFA DHC-6 ACFT SN905, SN906, SN908 & SN921.  A SCAR HAS BEEN ISSUED TO THE SUPPLIER OF THIS ASSEMBLY TO PERFORM CONTAINMENT, INVESTIGATE ROOT CAUSE & IMPLEMENT CORRECTIVE ACTIONS.
